Alert archive / California / Frost Advisories in 2015

Frost Advisory 9, NWS San Francisco Bay Area, CA

November 26, 20158 counties in California

NWS San Francisco Bay Area, CA issued this frost advisory at Nov 26, 2015, 1:53 PM PST for 8 counties in California. It took effect at Nov 27, 2015, 11:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2015, 1:53 PM PST (21:53 UTC)
In effect from
Nov 27, 2015, 11:00 PM PST
Expired
Nov 28, 2015, 9:00 AM PST
In force
10 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 44 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 9.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2015-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2015-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1723 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WWUS76 KMTR 262153
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
153 PM PST THU NOV 26 2015


CAZ507-510>513-516>518-528-271200-
/O.EXA.KMTR.FZ.W.0003.151127T0700Z-151127T1700Z/
/O.EXA.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY MOUNTAINS-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
153 PM PST THU NOV 26 2015

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...FREEZE WARNING IN EFFECT FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING FOR INLAND VALLEY AND MOUNTAIN LOCATIONS...WHICH IS IN
EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. A FREEZE
WARNING HAS ALSO BEEN ISSUED FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY.

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ506-271200-
/O.CON.KMTR.FZ.W.0003.151127T0700Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-
153 PM PST THU NOV 26 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST FRIDAY FOR THE NORTH BAY INTERIOR VALLEYS... 
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY FOR THE NORTH BAY INTERIOR VALLEYS...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-271200-
/O.NEW.KMTR.FR.Y.0008.151127T0700Z-151127T1700Z/
/O.NEW.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
153 PM PST THU NOV 26 2015

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
FRIDAY...
...FROST ADVISORY IN EFFECT FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST
ADVISORY FOR COASTAL AREAS INCLUDING THE SAN FRANCISCO BAY
SHORELINE...BUT NOT INCLUDING THE CITY OF SAN FRANCISCO...WHICH
IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. A FROST
ADVISORY HAS ALSO BEEN ISSUED FROM 11 PM FRIDAY TO 9 AM PST
SATURDAY.

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 35
  DEGREES.

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
693 
WWUS76 KMTR 271146
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
346 AM PST FRI NOV 27 2015

STRONGER THAN EXPECTED WINDS HAVE KEPT TEMPERATURES UP IN THE
NORTH AND EAST BAY AS WELL AS THE SAN FRANCISCO BAY AREA. COLDER
TEMPERATURES CAN STILL BE EXPECTED FROM THE SANTA CLARA VALLEY
SOUTH WHERE WINDS ARE LIGHTER.

CAZ506-507-510-511-272000-
/O.CAN.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING IS CANCELLED FOR THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FREEZE WARNING FOR THIS MORNING.

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST LOCATIONS
  TONIGHT AND SATURDAY MORNING.

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-272000-
/O.CAN.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY IS CANCELLED FOR THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9
AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FROST ADVISORY FOR THIS MORNING. 

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ512-513-516>518-528-272000-
/O.CON.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ529-530-272000-
/O.CON.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
242 
WWUS76 KMTR 271146 CCA
NPWMTR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
346 AM PST FRI NOV 27 2015

STRONGER THAN EXPECTED WINDS HAVE KEPT TEMPERATURES UP IN THE
NORTH AND EAST BAY AS WELL AS THE SAN FRANCISCO BAY AREA. COLDER
TEMPERATURES CAN STILL BE EXPECTED FROM THE SANTA CLARA VALLEY
SOUTH WHERE WINDS ARE LIGHTER.

CAZ506-507-510-511-272000-
/O.CAN.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.COR.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING IS CANCELLED FOR THE NORTH AND EAST BAY
MOUNTAINS AND VALLEYS FOR THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9
AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FREEZE WARNING FOR THIS MORNING.

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST LOCATIONS
  TONIGHT AND SATURDAY MORNING.

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-272000-
/O.CAN.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.COR.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY IS CANCELLED FOR THE SAN FRANCISCO BAY SHORELINE
AND THE NORTH BAY AND SAN FRANCISCO PENINSULA COASTS FOR THIS
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9
AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
FROST ADVISORY FOR THIS MORNING. 

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ512-513-516>518-528-272000-
/O.CON.KMTR.FZ.W.0003.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
346 AM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ529-530-272000-
/O.CON.KMTR.FR.Y.0008.000000T0000Z-151127T1700Z/
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
346 AM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
083 
WWUS76 KMTR 272052
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1252 PM PST FRI NOV 27 2015


CAZ506-507-510>513-516>518-528-281200-
/O.CON.KMTR.FZ.W.0004.151128T0700Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
1252 PM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-281200-
/O.CON.KMTR.FR.Y.0009.151128T0700Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1252 PM PST FRI NOV 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST SATURDAY...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
127 
WWUS76 KMTR 281104
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
304 AM PST SAT NOV 28 2015

...COLD TEMPERATURES AROUND THE BAY AREA EARLY SATURDAY MORNING...

.RELATIVELY LIGHT WINDS AND CLEAR SKIES WILL LEAD TO VERY COLD
TEMPERATURES THROUGH EARLY SATURDAY MORNING.

CAZ506-507-510>513-516>518-528-281700-
/O.CON.KMTR.FZ.W.0004.000000T0000Z-151128T1700Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
304 AM PST SAT NOV 28 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURES...LOWS WILL RANGE FROM 26 TO 32 FOR MOST 
  LOCATIONS. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  SEVERELY IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ505-508-509-529-530-281700-
/O.CON.KMTR.FR.Y.0009.000000T0000Z-151128T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
304 AM PST SAT NOV 28 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...WIDESPREAD LOW TEMPERATURES RANGING FROM 32 TO 
  35 DEGREES TONIGHT AND SATURDAY MORNING. 

* IMPACTS...POTENTIAL HEALTH IMPACTS FOR THOSE WHO ARE OUTSIDE 
  DURING OVERNIGHT HOURS. TEMPERATURE SENSITIVE PLANTS COULD BE 
  IMPACTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Nov 26, 9:47 AM PST, 4 hours 6 minutes earlier.

Area forecast discussion, Nov 26, 9:47 AM PST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
947 AM PST THU NOV 26 2015

.SYNOPSIS...DRY AND COOL WEATHER CAN BE EXPECTED THROUGH THE
WEEKEND. TEMPERATURES WILL START TO MODERATE BY NEXT WEEK.

&&

.DISCUSSION...AS OF 8:59 AM PST THURSDAY...IT WAS A VERY CHILLY
START TO THANKSGIVING DAY WITH MANY AREAS SEEING LOW TEMPERATURES
AROUND FREEZING. TODAY IS EXPECTED TO BE SUNNY BUT CHILLY...WITH
HIGH TEMPERATURES RANGING FROM THE UPPER 40S TO UPPER 50S.

DRY AND CLEAR NIGHTS WILL RESULT IN COLD MORNINGS...AND A FREEZE
WARNING IS ALREADY IN EFFECT FOR THE NORTH BAY VALLEYS FOR TONIGHT
AND FRIDAY NIGHT. WILL HAVE TO LOOK INTO EXPANDING IT AS COLD
TEMPERATURES ARE EXPECTED ACROSS ALL INLAND VALLEYS OVERNIGHT.

MEDIUM RANGE MODELS CONTINUE TO VARY IN SOLUTION REGARDING RAIN
CHANCES NEXT WEEK. WILL HAVE TO WAIT FOR ALL OF THE 12Z MODEL
SOLUTIONS BEFORE MAKING ANY CHANGES TO EXISTING GRIDS...ALTHOUGH
POPS WERE ALREADY LOWERED OVERNIGHT.

&&

.AVIATION...AS OF 9:50 AM PST THURSDAY...WIDESPREAD VFR AS AREA IS
IN DRY FLOW ON BACKSIDE OF UPPER LOW OVER GREAT BASIN. LIGHT
WINDS.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MARINE...AS OF 8:26 AM PST THURSDAY...RELATIVELY LIGHT WINDS AND
SEAS ARE FORECAST TODAY THROUGH SATURDAY. INCREASING NORTHWEST
SEAS AND SOUTHEAST WINDS ON SUNDAY AND MONDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

&&

PUBLIC FORECAST: SIMS
AVIATION: DRP
MARINE: DRP

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:33 AM PSTFreeze WarningMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 4 more30 hr
Nov 26, 2:33 AM PSTFreeze WarningMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 4 more54 hr
Nov 26, 1:53 PM PSTFrost AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, San Mateo, Santa Clara and 2 more19 hr

Nearby

Frost Advisories in California, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.